# SDR USAA2012022700001

- Difficulty date: February 24, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 57,433 hours, 22,197 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R24121
- Condition: Faulty
- Location: R1 Door
- Part time: 13,302 hours, 3,519 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - R1 DOOR EMERGENCY POWER ASSIST RESEVOIR NEEDS REMOVED AND REPLACED.  REPLACED RESERVOIR.
